It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi There,

If you're worried and if it gets any worse have a word with your doctor.

I've been on Sertraline for 10 months now, but I did suffer from a number of side effects initially, didn't suffer any dizziness but one which i was worried about was my lips started swelling. I spoke to my doctor who said best come off of them, however after only a couple of days I could feel the sertraline start to work as my head wasn't going around and around! So I continued with it as it felt such a relief. The swelling subsided but I also suffered from achey joints, numbness and tingling in my fingers which I still get to a degree.

I think it takes awhile for your body to adjust to the medication, I know they list all the side effects under the sun in the literature more so to cover themselves I think.

I was on Citalopram before and found it didn't do much for me, my doctor said Sertraline was one of his favourites but i understand you possibly get more side effects from it than you do with Citalopram.

Hope this helps and put your mind at ease a bit.

All the best!





All times are GMT -7. The time now is 09:56 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!